# SDR SWAA040783

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 54,843 hours, 36,592 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND RADIAL STIFFENER AT BS 1016, BL 0, CORRODED.  REPAIRED STIFFENER PER ACO.
